MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH CIOS FUSION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH CIOS FUSION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number 10308192
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.Internal id # (b)(4).
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the cios fusion system.The user reported that the foot switch stopped functioning during a function test.The procedure was continued and finished using an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.The reported event occurred in (b)(6).
 
Additional Manufacturer Narrative
The investigation of the reported event was completed with the following results.According to the customer statement, during a function system test the footswitch was not working, thus, x-ray release with the footswitch was no longer available.However, the system can be operated without the foot switch as x-ray can be released with the hand switch.The operator manual contains instructions about the hand switch and how to operate it.Instructions of the physical functionality are provided with the system in the operator manual (chapter 1): subchapter: 1.1.4 physical functionality "the system is equipped with a footswitch and a hand switch for the release of radiation." in addition, chapter: 3 system description subchapter: 3.2.4 operating the hand switch unfortunately, it was not possible to conduct a more comprehensive investigation as no appropriate log files could be provided for the purpose of investigation.Furthermore, in the meantime, the situation has been rectified at the site.Following the hardware replacement, no further issues have been reported and the system works as intended.

Brand Name
CIOS FUSION
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
MDR Report Key12188865
Report Number3004977335-2021-87115
Device Sequence Number11640041
Product Code OWB
UDI-Device Identifier04056869009056
UDI-Public04056869009056
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10308192
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer08/30/2021
Initial Report FDA Received Date07/19/2021
Supplement Report FDA Received Date08/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;